# SDR AALA20090719RNO01

- Difficulty date: July 18, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N622AA
- Make and model: Boeing 757223
- Aircraft serial: 24580
- Aircraft time: 59,248 hours, 20,332 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 251N40315
- Condition: Faulted
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RNO - ON APPROACH FLIGHT RECEIVED INDICATION OF TRAILING EDGE FLAP ASYMMETRY PROBLEM.  ACCOMPLISHED A GO AROUND.  LANDED RNO WITHOUT INCIDENT.  REPLACED NUMBER ONE SLAT TRANSMITTER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
